MAUDE Adverse Event Report: BECTON DICKINSON ECLIPSE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON ECLIPSE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305759
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported by customer that the bd eclipse 5/8" inch needle at base of needle has what appears to be paint on it.Rcc received a complaint via email.Incident or problem information date of incident (yyyy-mm-dd): (b)(6) 2026 type of incident/problem: a1.Defect (observed prior to use) level of harm: no effect - did not reach patient/person -- detected before use or does not touch patient during use incident details: bd eclipse 5/8" inch needle at base of needle has what appears to be paint on it unexpected or prolonged care? no frequency of problem: unknown other device/incident factors: invasive procedure? no there was no serious harm reported.
 
Additional Manufacturer Narrative
Our quality engineer inspected the 2 representative samples submitted for evaluation.The reported issue of foreign matter was not confirmed upon inspection of the samples.Analysis of the samples showed no foreign matter on the returned samples.It is suspected that the user is referring to the epoxy trailing.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records have been reviewed, and this batch meets our manufacturing specification requirements.Epoxy is used in the needle assembly process.The primary function of the epoxy is to bond the cannula firmly into the needle hub.A small amount of epoxy trailing can naturally occur during application.There is visual inspection in place to ensure that any epoxy trailing remains within the allowable limit, as defined in the process requirements.

Brand Name
ECLIPSE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24314948
Report Number2243072-2026-00096
Device Sequence Number4875680
Product Code FMI
UDI-Device Identifier00382903057597
UDI-Public(01)00382903057597(11)250402(17)300331(10)5084610
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305759
Device Lot Number5084610
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown